# SDR SWAA2022041882856

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD ATTACH ANGLE AT AFT CARGO BAY BS865 LBL10. MARKED. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02-OG-0 STEP 9.;[02] REMOVED BULKHEAD ATTACH ANGKE CRACKED AT AFT CARGO BAY BS865 LBL10;IAW SRM 51-10-02-OG-0 AND 51-40-02.;[03] RECEIVED BRACKET WITH P/N: 149A8109-114. LOT. 1475641-1. LOCATED AND DRILLED IAW SRM 51-40-05 DWG# 149A8102 OK TO INSTALL NEW BRACKET.;[04] VERIFIED DRILL UP OF NEW BRACKET; IAW SRM 51-40-05; DWG# 149A8102 OK TO INSTALL;[05] INSTALLED BULKHEAD ATTACH ANGLE (BRACKET) LOCATED AT AFT CARGO BAY BS867 LBL10; IAW SRM 51-40-02. DWG#149A8102.;[06] RII VERIFIED INSTALLATION OF NEW ANGLE BRACKET PER SRM 51-40-02. DWG#149A8102.;[07] VERIFIED ALL STEPS COMPLETE; JOB COMPLETE.;[08] UPDATED MEASUREMENTS
